On the structure of the Selberg class, I: 0≤$d$≤1

Jerzy Kaczorowski Faclty of Mathematics and Computer science, A. Mickiewicz University Alberto Perelli Department of Mathematics, University of Genova

TBD mathscidoc:1701.331868

Acta Mathematica, 182, (2), 207-241, 1997.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:33 uploaded by actaadmin ] [ 292 downloads ] [ 0 comments ]
  title={On the structure of the Selberg class, I: 0≤$d$≤1},
  author={Jerzy Kaczorowski, and Alberto Perelli},
  booktitle={Acta Mathematica},
Jerzy Kaczorowski, and Alberto Perelli. On the structure of the Selberg class, I: 0≤$d$≤1. 1997. Vol. 182. In Acta Mathematica. pp.207-241. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203333561257577.
Please log in for comment!
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved